# SDR FDEA201603271084

- Difficulty date: March 27, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING ACFT, EXISTING REPAIR AT FWD CARGO, FUSELAGE DOOR CUT OUT, FWD JAMB SKIN STATION 895.7, LONGERON 40RT - 41RT.  EXISTING REPAIR EVALUATED & FOUND DAMAGED.  REPAIR CARRIED OUT IAW EA 1-5330-T0324500A P 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53307226 FOR WORK DETAILS.
